# SDR CA050517009

- Difficulty date: May 15, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 16,823 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pcb
- Part number: 10136457813
- Condition: Intermittent
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

(CAN) ALL 3 GREEN GEAR INDICATIONS BLANKED OUT DURING FINAL APPROACH. AFTER CYCLING GEAR , LIGHTS RETURNED. PROBLEM FOUND WITH A125 PCB WHICH PROVIDES A COMMON GROUND FOR ALL 3 LIGHTS.
